On polynomial mappings into spheres

J. Bochnak; W. Kucharz

Annales Polonici Mathematici (1990)

  • Volume: 51, Issue: 1, page 89-97
  • ISSN: 0066-2216

How to cite


J. Bochnak, and W. Kucharz. "On polynomial mappings into spheres." Annales Polonici Mathematici 51.1 (1990): 89-97. <http://eudml.org/doc/264255>.

author = {J. Bochnak, W. Kucharz},
journal = {Annales Polonici Mathematici},
keywords = {ring of real functions; polynomial mapping; algebraic sets},
language = {eng},
number = {1},
pages = {89-97},
title = {On polynomial mappings into spheres},
url = {http://eudml.org/doc/264255},
volume = {51},
year = {1990},

AU - J. Bochnak
AU - W. Kucharz
TI - On polynomial mappings into spheres
JO - Annales Polonici Mathematici
PY - 1990
VL - 51
IS - 1
SP - 89
EP - 97
LA - eng
KW - ring of real functions; polynomial mapping; algebraic sets
UR - http://eudml.org/doc/264255
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.